bilateral upper arms...have photos on my i-pad that I can forward later as am currently in remote Nepal. It does look like shingles/herpes zoster...could it be related to having "bodytite" vaser-assisted lipo? It is quite excruciating though am on lyrica, and a low dose nortyptilne, and 60 mg codeine 2 x day.
Could What Looks Like Shingles Be Related To Bodytite?
Doctor Answers 2
A rash can be caused from many different things so a thorough evaluation and diagnosis is of primary importance. This could be from the medicine used in surgery, the garment, creams, body lotions or soap, and a host of other things.
Have a question? Ask a doctor
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.